MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR HUMERAL HEAD 24 MM HEAD HEIGHT 46 MM SPHERICAL HEAD DIAMETER; SHOULDER PROSTHESIS/EXTREMITIES

ZIMMER BIOMET, INC. MODULAR HUMERAL HEAD 24 MM HEAD HEIGHT 46 MM SPHERICAL HEAD DIAMETER; SHOULDER PROSTHESIS/EXTREMITIES
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Connective Tissue Disease (1786); Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00343.Concomitant medical products: item#: 00430000813, modular humeral stem 8 mm stem diameter 130 mm stem length; lot#: 61689505.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right shoulder arthroplasty, subsequently, the patient has been indicated for a revision due to rotator cuff deficiency and glenohumeral arthritis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being to report a correction as the this device was found to be not related/ reportable, because of that the event is being reported on mfr 0001822565-2022-00343-1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the intramedullary component of the humerus is at least partially cemented with cement mantle most prominent proximally and medially.The intramedullary component is located eccentrically laterally the level of the proximal humeral diaphysis and slightly eccentrically medially at its tip.There is a thin periprosthetic lucency located medial to the cement mantle at the level of the proximal humerus.Also noted periprosthetic lucencies near the tip of the hardware component.The humeral head component is high-riding and located superior with respect to the glenoid, causing narrowing of the subacromial joint space.Besides the periprosthetic lucencies, bone quality appears relatively normal.Root cause for the head was identified as patient condition as rotator cuff deficiency was noted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional/corrected information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00343-2.Upon receiving additional information of the reported event, it was determined to be not reportable due to disease progression evidenced by surgeons documentation of rotator cuff failure and patient's clinical signs of pain, and failure impacting patients daily activities and limiting rom.The initial report should be voided.

Brand Name
MODULAR HUMERAL HEAD 24 MM HEAD HEIGHT 46 MM SPHERICAL HEAD DIAMETER
Common Device Name
SHOULDER PROSTHESIS/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key13453035
Report Number0001822565-2022-00342
Device Sequence Number5046827
Product Code KWT
UDI-Device Identifier00889024264069
UDI-Public(01)00889024264069(10)61689505
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue Number00430004624
Device Lot Number61689505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer04/21/2022
05/16/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date04/28/2022
06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale